Communications in Analysis and Geometry

Volume 24 (2016)

Number 3

Two Morse functions and singularities of the product map

Pages: 645 – 671

DOI: http://dx.doi.org/10.4310/CAG.2016.v24.n3.a8

Author

Kazuto Takao (Research Institute for Mathematical Sciences, Kyoto University, Sakyo-ku, Kyoto, Japan)

Abstract

For two Morse functions on a manifold, some distances between them are naturally defined from a topological point of view. We give some upper bounds for the distances in terms of singularities of the product map of the two Morse functions.

Full Text (PDF format)

Published 22 June 2016